hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Eigenwaves in waveguides with dielectric inclusions: completeness
Karlstads universitet.ORCID-id: 0000-0002-2691-2820
Penza State University, Penza, Ryssland.
2014 (Engelska)Ingår i: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 93, nr 9, s. 1824-1845Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We formulate the definition of eigenwaves and associated waves in a nonhomogeneously filled waveguide using the system of eigenvectors and associated vectors of a pencil and prove its double completeness with a finite defect or without a defect. Then, we prove the completeness of the system of transversal components of eigenwaves and associated waves as well as the ‘mnimality’ of this system and show that this system is generally not a Schauder basis. This work is a continuation of the paper Eigenwaves in waveguides with dielectric inclusions: spectrum. Appl. Anal. 2013. doi:10.1080/00036811.2013.778980 by Y. Smirnov and Y. Shestopalov. Therefore, we omit the problem statements and all necessary basic definitions given in the previous paper.

Ort, förlag, år, upplaga, sidor
2014. Vol. 93, nr 9, s. 1824-1845
Nyckelord [en]
eigenwave, waveguide, pencil, spectrum, completeness, basis
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:hig:diva-18041DOI: 10.1080/00036811.2013.850494ISI: 000339059500003Scopus ID: 2-s2.0-84903761235OAI: oai:DiVA.org:hig-18041DiVA, id: diva2:765324
Tillgänglig från: 2014-11-22 Skapad: 2014-11-22 Senast uppdaterad: 2022-09-15Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Person

Shestopalov, Yury

Sök vidare i DiVA

Av författaren/redaktören
Shestopalov, Yury
I samma tidskrift
Applicable Analysis
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 377 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf